# SDR IPXA2025062346359

- Difficulty date: June 26, 2023
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,709 hours, 16,145 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD RUDDER DENT .084" DEEP 1.25" W X 1" L APPROX 54" DOWN AND 8" AFT FROM LE ++COMPLETED ALL STEPS OF EO-94072-REQ1. THIS IS A PERMANENT REPAIR. THIS CLOSES DEFERRAL.
